Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 738350, 5 pages
http://dx.doi.org/10.1155/2014/738350
Research Article

On the Starlikeness of Certain Class of Multivalent Analytic Functions

School of Mathematics and Statistics, Anyang Normal University, Anyang, Henan 455000, China

Received 22 October 2013; Revised 5 March 2014; Accepted 5 March 2014; Published 30 March 2014

Academic Editor: Pavel Kurasov

Copyright © 2014 Lei Shi and Zhi-Gang Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. N. Chichra, “New subclasses of the class of close-to-convex functions,” Proceedings of the American Mathematical Society, vol. 62, no. 1, pp. 37–43, 1977. View at Google Scholar · View at MathSciNet
  2. R. Singh and S. Singh, “Starlikeness and convexity of certain integrals,” Annales Universitatis Mariae Curie-Skłodowska A, vol. 35, pp. 45–47, 1981. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. C.-Y. Gao and S.-Q. Zhou, “Certain subclass of starlike functions,” Applied Mathematics and Computation, vol. 187, no. 1, pp. 176–182, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. Y. C. Kim, “Mapping properties of differential inequalities related to univalent functions,” Applied Mathematics and Computation, vol. 187, no. 1, pp. 272–279, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. Y. C. Kim and H. M. Srivastava, “Some applications of a differential subordination,” International Journal of Mathematics and Mathematical Sciences, vol. 22, no. 3, pp. 649–654, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H. M. Srivastava, N.-E. Xu, and D.-G. Yang, “Inclusion relations and convolution properties of a certain class of analytic functions associated with the Ruscheweyh derivatives,” Journal of Mathematical Analysis and Applications, vol. 331, no. 1, pp. 686–700, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. D.-G. Yang and J.-L. Liu, “On a class of analytic functions with missing coefficients,” Applied Mathematics and Computation, vol. 215, no. 9, pp. 3473–3481, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. D.-G. Yang and J.-L. Liu, “A class of analytic functions with missing coefficients,” Abstract and Applied Analysis, vol. 2011, Article ID 456729, 16 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. Owa, T. Hayami, and K. Kuroki, “Some properties of certain analytic functions,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 91592, 9 pages, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. H. Silverman, “A class of bounded starlike functions,” International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 2, pp. 249–252, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. R. Singh and S. Singh, “Convolution properties of a class of starlike functions,” Proceedings of the American Mathematical Society, vol. 106, no. 1, pp. 145–152, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. Nunokawa and J. Sokół, “An improvement of Ozaki's condition,” Applied Mathematics and Computation, vol. 219, no. 22, pp. 10768–10776, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  13. M. Nunokawa and J. Sokół, “Remarks on some starlike functions,” Journal of Inequalities and Applications, vol. 2013, article 593, pp. 1–8, 2013. View at Google Scholar
  14. S. Siregar, “The starlikeness of analytic functions of Koebe type,” Mathematical and Computer Modelling, vol. 54, no. 11-12, pp. 2928–2938, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. S. Sivasubramanian, M. Darus, and R. W. Ibrahim, “On the starlikeness of certain class of analytic functions,” Mathematical and Computer Modelling, vol. 54, no. 1-2, pp. 112–118, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  16. J. Sokół and M. Nunokawa, “On some sufficient conditions for univalence and starlikeness,” Journal of Inequalities and Applications, vol. 2012, article 282, pp. 1–11, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. H. M. Srivastava and A. Y. Lashin, “Subordination properties of certain classes of multivalently analytic functions,” Mathematical and Computer Modelling, vol. 52, no. 3-4, pp. 596–602, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  18. Z.-G. Wang, Z.-H. Liu, and R.-G. Xiang, “Some criteria for meromorphic multivalent starlike functions,” Applied Mathematics and Computation, vol. 218, no. 3, pp. 1107–1111, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  19. Z.-G. Wang, Y. Sun, and N. Xu, “Some properties of certain meromorphic close-to-convex functions,” Applied Mathematics Letters, vol. 25, no. 3, pp. 454–460, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  20. Z.-G. Wang, H. M. Srivastava, and S-M. Yuan, “Some basic properties of certain subclasses of meromorphically starlike functions,” Journal of Inequalities and Applications, vol. 2014, article 29, pp. 1–13, 2014. View at Google Scholar
  21. M. Nunokawa, S. Owa, T. Sekine, R. Yamakawa, H. Saitoh, and J. Nishiwaki, “On certain multivalent functions,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 72393, 5 pages, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  22. J.-L. Liu, “Remark on two results of Nunokawa,” Journal of Mathematical Research and Exposition, vol. 16, no. 3, pp. 351–354, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. D.-G. Yang, “Some criteria for p-valent functions,” Bulletin of the Korean Mathematical Society, vol. 35, no. 3, pp. 571–582, 1998. View at Google Scholar · View at MathSciNet
  24. I. S. Jack, “Functions starlike and convex of order α,” Journal of the London Mathematical Society, vol. 3, pp. 469–474, 1971. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet